View Single Post
Old 08-29-2004, 09:22 AM   #1
jason_1981 jason_1981 is offline
Junior Member
 
Join Date: Aug 2004
Posts: 24
jason_1981 HB User
NEW GUYS that needs help

hey everyone here my deal i was addicted to percocet for over a year... to the point were i would take up to 15 a day and spend nights at the hospital trying to get more. anyway i decided it was time to quite so i went to my doctor and he gave me pills called NOVO-CLONIDINE 0.1MG i went home and started this pain alone with my family thinking i just got a cold. i took one clonidine soon as he gave it to me and i felt like i was going to pass out and my ears pluged so i went home and slept all night sweating..that was the end of day one. next day i woke up took another pill because i still felt like **** from the withdrawls( hot cold flashes, major goosebumps,really weak, and so on)i slept all day and everytime i went to get up i would get a head rush and feel like i was going to faint. day 3 i had a fever but did not take any off the pilsl that the doc gave me, i tryed to go out for a bit that day but got to weak and tired so i went home. day 4 of course i wake up sweating like everyother day but i dont feel half bad except my arm pits kept sweating. at the end of that day when i went home my legs were killing me so bad to the point i could not sleep so i took the clonidine and boom it knocks me on my *** out cold. day 5 i decided to stay in all day because i was scared my legs would hear again. that day i got the feeling again were i was going to faint and i was weak all over not like the day before, its like i got worse. by the end of that day my legs started hearting and i was so weak. so i took another pill to make me sleep. day 6 thats today, my legs dont heart for now but when i got up i had the same feeling were i was going to faint so i decided not to take a pill. right now my legs dont heart so bad but feel very week and arm pits are starting sweating again but the faint feeling went awayso im thinking the pillls are doing it to me. is that a good thing,

anyway as of now i dont have the really bad withdrawls except for weak so i think i am doing not so bad. oh im board out of my A$$ though lol

my question is this when i take the clonidine it make me want to sleep, my ears get pluged and will hear like a stadic sound, it makes me weak and i feel like i am going to faint when i get up. are these pills not good for me.
and should i just walk around normal and deal with the pain at night.
what do i do now..

oh and can anyone lell me i am almost done this

thanks in advance.
sry or the rush post i just feel so weak..will be more then happy to post the whole stoys when done...oh and im 22 if that makes a diffrence.

Last edited by jason_1981; 08-29-2004 at 09:30 AM.